# SDR UIEA2020112402457

- Difficulty date: November 23, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,936 hours, 19,583 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 608924007
- Part serial: 7855
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR RT FUEL PUMP INOPERABLE.  TRANSFERRED TO DMI 138374, IAW MEL 28-22-02A, CAT C.  REMOVED AND REPLACED S424 FUEL PRESSURE SWITCH RIGHT SIDE, PER AMM 28-42-01.  OPERATIONS CHECK NORMAL.  THIS CLEARS DMI NR 138374.  NO LEAKS FOUND, PLACARD REMOVED.  MCC NOTIFIED.
